MAUDE Adverse Event Report: CROSSROADS EXTREMITY SYSTEMS MINIBUNION SYSTEM; PLATE, FIXATION, BONE

CROSSROADS EXTREMITY SYSTEMS MINIBUNION SYSTEM; PLATE, FIXATION, BONE
Model Number 3100-0030
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 07/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The surgeon implanted a short minibunion plate on 4/13/2020.Ten (10) weeks post-operative x-ray show that the joint has not healed.The bunion correction includes a large shift in a larger patient.The surgeon states that the joint too much dorsiflexion which may not heal.The patient has increased pain and swelling over the past 4 weeks due to increased range of motion; pain and swelling resolved at 10 weeks.The original minibunion implant was removed (b)(6) 2020.The surgeon replaced the original implant with a longer minibunion implant and placed a biocritical screw.No issues occurred removing the original minibunion.Additional implants involved in the incident include: (b)(6).
 
Event or Problem Description
Ten (10) weeks post-operative x-ray show that the joint has not healed.The bunion correction includes a large shift in a larger patient.The surgeon states that the joint too much dorsiflexion which may not heal.

Brand Name
MINIBUNION SYSTEM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
CROSSROADS EXTREMITY SYSTEMS
6055 primacy parkway ste 140
memphis, tn
MDR Report Key10353362
Report Number3011421599-2020-00012
Device Sequence Number14184763
Product Code HRS
UDI-Device Identifier00815432027149
UDI-Public00815432027149
Combination Product (Y/N)N
PMA/510(K) Number
K190658
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date05/07/2021
Device Model Number3100-0030
Device Catalogue Number3100-0030
Device Lot Number500739
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2020
Initial Report FDA Received Date07/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;